# SDR AALA202207263333

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 78,920 hours, 31,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Miswired
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR EMERGENCY LIGHT POWER SWAPPED WITH DOOR ENTRY LIGHT INSTALLED CORRECTLY L1 DOOR EMERGENCY EXIT SIGN PER AMM 33-51-16., PERFORMED A SATISFACTORY OPERATIONAL TEST OF EMERGENCY EXIT SIGNAL AND CABIN EMERGENCY LIGHTING PER AMM 33-51-00-710-008-A.
